# SDR HALA2012073100188

- Difficulty date: July 31, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 99,800 hours, 18,724 cycles
- Engine: Pwa PW4062
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Part serial: MX271170
- Condition: Leaking
- Location: Hyd System
- Part time: 814 hours, 134 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG HYD PUMP LEAKING.  R & R NR 1 HYD EDP IAW AMM 29-11-05, LEAK & OPS CHECKED OK.
